Format

Send to

Choose Destination
Neurol Clin. 2011 Aug;29(3):565-80. doi: 10.1016/j.ncl.2011.05.003. Epub 2011 Jun 24.

Antidepressant overdose-induced seizures.

Author information

1
Grand Rapids Medical Education Partners/Michigan State University Emergency Medicine Residency, 100 Michigan NE, MC 49, Grand Rapids, MI 49403, USA. bryan.judge@spectrum-health.org

Abstract

Antidepressants are the most commonly prescribed class of medications in the United States. The clinician should be mindful of the many antidepressants that can produce seizures following an accidental exposure or an overdose. A broader understanding of the seizure potential of antidepressants, combined with the ability to recognize individuals at risk for a seizure after an overdose, can aid clinicians in determining the need for inpatient monitoring, and help facilitate their treatment decisions.

PMID:
21803210
DOI:
10.1016/j.ncl.2011.05.003
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center